# SDR IPXA2020032053346

- Difficulty date: March 19, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N613UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64259
- Aircraft time: 5,137 hours, 744 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ACARGO DET FWD 18 STATUS IN FLT.PERF CMC OPR TEST IAW AMM 26-16-00 / 501 REV 32.00. TEST PASS.
